# SDR VNA2008F00007

- Difficulty date: September 8, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS FROM ROW 2 TO ROW 5 DID NOT WORK. MAINT REMOVED AND REPLACED CABLE AT ROW 6. NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE. (K)
